Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Leskakent

Lack of side effects? Is my dose too low?

Recommended Posts

Hey all! So I’m about 21 days in to my first course of accutane on 40mg a day. 
My lips dried up pretty quick and are still quite dry, but I haven’t had any problems and they still feel quite soft and nice so long as I use aquaphor constantly and dr dans before going to sleep. 
My skin dried up after about 6 days, but I started using a “deep moisture” moisturizer instead of my usual one and it softened right up. In fact, I’m still quite shiny! Im definitely still producing oil and have to blot every few hours. 
I still use benzoyl peroxide once or twice a day and it isn’t irritating my skin at all. 
I have been waiting for the sun sensitivity to kick in, but I’ve been on the beach a few times without sunscreen on with no burn!
my hair is less oily- I usually have to wash every day and now am only washing every 3 ish days. 
my skin looks good, but I  feel like I should be experiencing the effects of the drug more. Is this because I’m early in my course, or should my dose be raised? Should I just thank my lucky stars I’m not having any of the unpleasant side effects? 
Any input is appreciated!
(I’d ask my provider, but i actually moved from New York to california the day after picking up my first prescription and am meeting with a new doctor next week for the first time!)

Edited by Leskakent
Link to comment
Share on other sites

Hello, i am on my third month of isotretinoin i have been taking 40 mg a day 20mg in am and 20mg in pm.
Everyone reacts differently with the medicine, my lips were dry on the third day and my initial breakout begin in first week and lasted till week 7 my skin was in worse condition, now i am in week 9 and clear with only red marks and they are fading to.
and stop using benzoyl peroxide, accutane is enough for you i also used it in the first two weeks but it made my skin more red
it was like that i got a chemical burn.
about thesun sensitivity it's rare i go out every day still no sun sensitivity.
 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×